# SDR SWIA20230410

- Difficulty date: April 10, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,813 hours, 38,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD PRESSURE BULKHEAD AT PARKING BRAKE ROD THROUGH HOLE. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED. (FILED CLOSED)    APPLIED REPAIR DOUBLER TO FORWARD PRESSURE BULKHEAD AT PARKING BRAKE ROD THROUGH HOLE IN REF. TO REO 601R-53-11-563 REV. C
